# SDR ASAA2012062092387

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,922 hours, 6,650 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-00-810-801.  AUX BATTERY CHARGER INOPERATIVE, FAULT CODE SHOWED ON DISPLAY. PERFORMED FIM TASK 24-31-00-810-825. AUX BATTERY CHARGER RESET AND OPS CHECKED NORMAL IAW FIM TASK 24-31-00-810-825.
